Ask an expert
Question

27 Jan 2009

Trepiline 25mg
Have been given Trepiline for nerve pain in back (have disk disease) and legs. It has taken away the pain but I tend to have side effects being the following: dizziness, feeling like I have been hit by a hammer on my head when getting up in the morning, this feeling stays with me all day!!! So the pain has gone but I feal awful.... what do you recommend? Thanks
Answer 7,237 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Trepiline may indeed cause dizziness and postural hypotension - a sudden drop in blood pressure when you get up up too quickly from a sitting or standing position. This is usually transient and is resolved within a couple of weeks of treatment. If it gets worse or does not improve at all after a few weeks you'll have to consult your prescriber regarding its use
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.